Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quasiconformally homogeneous planar domains
HTML articles powered by AMS MathViewer

by Petra Bonfert-Taylor and Edward C. Taylor PDF
Conform. Geom. Dyn. 12 (2008), 188-198 Request permission

Abstract:

In this paper we explore the ambient quasiconformal homogeneity of planar domains and their boundaries. We show that the quasiconformal homogeneity of a domain $D$ and its boundary $E$ implies that the pair $(D,E)$ is in fact quasiconformally bi-homogeneous. We also give a geometric and topological characterization of the quasiconformal homogeneity of $D$ or $E$ under the assumption that $E$ is a Cantor set captured by a quasicircle. A collection of examples is provided to demonstrate that certain assumptions are the weakest possible.
References
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C62, 30F45
  • Retrieve articles in all journals with MSC (2000): 30C62, 30F45
Additional Information
  • Petra Bonfert-Taylor
  • Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459
  • MR Author ID: 617474
  • Email: pbonfert@wesleyan.edu
  • Edward C. Taylor
  • Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459
  • Email: ectaylor@wesleyan.edu
  • Received by editor(s): June 19, 2008
  • Published electronically: December 8, 2008
  • Additional Notes: Both authors were supported in part by NSF grant DMS 0706754.
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 12 (2008), 188-198
  • MSC (2000): Primary 30C62; Secondary 30F45
  • DOI: https://doi.org/10.1090/S1088-4173-08-00189-6
  • MathSciNet review: 2461511